# SDR SWIA200819245

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 17,724 hours, 13,719 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: D1028
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,935 hours, 8,472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 3919 - NOSE GEAR EXTENDED IN FLIGHT.  REPLACED PSEU WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD IAW MM 32-30-00.
